I was just wondering if post nasal drip can make your stomach queasy. I can feel the drip go down my throat, and it makes me nauseous. I have allergies and have been on different meds for it, but this drip is gross...it makes me feel sick. What do ya think, can anyone relate?? http://www.healthboards.com/ubb/heart.gif Johanna
Yes, post nasal drip can definitely make you sick to your stomach. I can relate to the nauseating feeling. Try a decongestant to help dry your sinuses up. Anything with pseudoephedrine should do the trick. Hang in there.
YES!! Definately it can and will do that. i have suffered with this for years to the point of gagging and vomiting. it is aweful. i have it mostly under control now with flonase and Astelin and saline solution with gentamicin in it. have to take these every day or it comes back for me. Hope you find something that works for you soon i know how your feeling
It really stinks! It makes me nauseated. I can feel it go down my throat, but most of the time i just have to let it go because you can't really spit it out everywhere!! It seems to be worse in the morning or late at night. I think because the mucous runs down my throat while i'm sleeping...ewww. I hope that is why i feel nauseous a lot-i'm only 18!! http://www.healthboards.com/ubb/heart.gif Johanna
Post nasal drips can ABSOLUTELY make your stomach feel sick! I get nauseous from it all the time! My doctor has told me to try sucking on hard candies, as this will help reduce/absorb some of the acid in the stomach, and may help with the nausea and upset stomachs associated with post nasal drips. Just so you know, post nasal drips upset the stomach when the mucous drips down and irritates the stomach lining. Fun, huh?
Originally posted by purple2067: Post nasal drips can ABSOLUTELY make your stomach feel sick! I get nauseous from it all the time! My doctor has told me to try sucking on hard candies, as this will help reduce/absorb some of the acid in the stomach, and may help with the nausea and upset stomachs associated with post nasal drips. Just so you know, post nasal drips upset the stomach when the mucous drips down and irritates the stomach lining. Fun, huh?
Does cough drops (halls with menthol) irritated the post nasal drip more?
I've been using this because some of the allergy medications make me hyper (Robitussin Allergy/Cough is good but gives me heart palpitations and an anxiety attack).
So far the drip and the cough drops have been making me sick along with anxiet attacks resulting from the drip I've had for so long.
[This message has been edited by chrissiek (edited 09-27-2002).]
Does anyone know if p/n/drip can cause a SORE THROAT??? I have a chronic drip from allergy to pollen, dust, smoke, etc. and just got a bad sore throat and think it's from the dripping down my throat. Is it possible? Or maybe just a virus and I'm over-reacting?
Yes! It happens to me sometimes. Your sinuses drip into your throat, & it just lays there if you're on your back & then from having all that just sitting there, your throat gets irritated. A decongestant to dry up your sinuses would be a good idea as well as something to soothe your throat for the time being. If the drip is not clear, or if it's oddly coloured & clumpy, it could be an infection (more than likely)& you should see a doctor. Hope this helps you out!